# SDR UPS00833082

- Difficulty date: June 30, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, EMERGENCY LIGHTING ILLUMINATED. ALL ELECTRICAL BUSSES VOLTS / FREQS WERE NORMAL, BATTERY VOLTAGE NORMAL. FOUND EMERGENCY EXIT LIGHTING CONTROL CB POPPED. RESET WITHOUT FURTHER PROBLEMS.(DC BUS 1)     FOUND EMERGENCY LIGHT BATTERY PACK ELECTRICAL CONNECTOR PARTIALLY CONNECTED. RE-CONNECTED ELECTRICAL CONNECTOR  AND SYSTEM OPS CHECKED NORMAL AS PER M/M 33-50-01.
